# SDR FDEA201111104855

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: R5307111230200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 56R CORRODED LOCATED BETWEEN FRAME 57.2 THRU FRAME 57.3.  FOUND OUT OF LIMITS IAW SRM 51-73-11.  REPAIRED STRINGER IAW SRM 53-10-14, FIG 201E, SHEET 1, PAGE 215/216.
